HEALTH MINISTRY WARNS AGAIN AGAINST USING LI DA SLIMMING PILLS, CONTAINING DRUG SUBSTANCE WHICH MAY CAUSE WHICH MAY CAUSE SERIOUS HEALTH EFFECTS AND EVEN DEATH.

Warning against slimming pills LI DA

Following the hospitalization last week of a teenage girl who suffered from severe arrhythmias after consuming “LI DA” slimming pills, Health Ministry warns again that this product is not approved by the Health Ministry.
 
Laboratory tests to examine the pills taken by the girl revealed the product LI DA, against which the Health Ministry warned in July 2015. The product contains the drug substance Sibutramine, which had been prohibited for consumption and marketing by the Health Ministry on July 2010. Consumption of this substance may damage the health and cause severe side effects such as anxiety, psychotic disorders, heart attacks and even deaths. It should be noted that dozens of deaths as a result of Sibutramine consumption were reported globally.

 

The product is imported to Israel in person or through sales on web sites and social networks.